# SDR C2XA04IA144

- Difficulty date: November 13, 2004
- Submitted: December 1, 2004
- Operation: Air carrier
- Aircraft: N27523
- Make and model: Emb EMB-135LR
- Aircraft serial: 145389
- Aircraft time: 7,695 hours, 6,664 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 375901
- Condition: Disconnected
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLE - FLIGHT 2948, DURING CREW INSPECTION, IT WAS REPORTED THAT THE EMERGENCY EXIT SIGN AT ROW 2 B/C WAS INOPERATIVE.  MAINTENANCE INSPECTED THE AIRCRAFT AND RESECURED THE CONNECTOR ON THE SIGN.  OPERATIONALLY CHECKED WITH NO DEFECTS AND THE AIRCTAFT WAS APPROVED FOR RETURN TO SERVICE.
